# SDR CA980416004

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Failed
- Location: Oil Pressure Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED LEFT OIL PRESSURE WOULD OCCASIONALLY DROP OFF OUT OF GREEN, WITH NO ASSOCIATED OIL LOW PRESSURE LIGHT.  SOMETIMES DURING START AND SOMETIMES IN CRUISE.  NUMEROUS ENGINE COMPONENTS WERE REPLACED WITH NO SUCCESS.  FINALLY, LEFT OIL PRESSURE SYSTEM WIRING REPLACED FROM ENGINE FIREWALL TO COCKPIT INDICATOR.
